Two-dimensional inverse quasilinear parabolic problem with periodic boundary condition

BAĞLAN İ. , Kanca F.

APPLICABLE ANALYSIS, vol.98, no.8, pp.1549-1565, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 98 Issue: 8
  • Publication Date: 2019
  • Doi Number: 10.1080/00036811.2018.1434149
  • Title of Journal : APPLICABLE ANALYSIS
  • Page Numbers: pp.1549-1565


In this study, we consider a coefficient problem of a quasi-linear two-dimensional parabolic inverse problem with periodic boundary and integral over determination conditions. We prove the existence, uniqueness and continuously dependence upon the data of the solution by iteration method. Also, we consider numerical solution for this inverse problem by using linearization and the implicit finite-difference scheme.